# SDR CALA2017012000135

- Difficulty date: January 19, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 64,689 hours, 15,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 143N552012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORS STA 560-580 RBL 64 ANGLE SUPPORT SHOWS CORROSION. REMOVED CORROSION AT I/B CREASE BEAM BETWEEN STA 560- STA 580 AND FOUND TO BE WITHIN LIMITS AS PER B757-2 SRM 53-00-01 AND REMOVED AND REPLACED CUSP WEB BETWEEN STA 560 THROUGH STA 580 AND RBL 64" AS PER BOEING DRAWING NR 143N5520-12.
